# SDR DALA2016122109987

- Difficulty date: December 19, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 41,869 hours, 29,424 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 29L IS CORRODED FROM STA 930 TO STA 954. CLEANED UP CORROSION ON L29L FS 930-954 IAW SRM 51-10-04 PAR 35. ORIGINAL THICKNESS .125" REMAINING .121 WITHIN ALLOWABLE LIMITS IAW SRM 53-00-00 FIG 103. FOUND ELONGATE HOLE AT 943 REPAIRED LONGERON AT FS 943 IAW SRM 53-00-05-2R REPAIR 3.
